# SDR DALA2024043004792

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON VERTICAL STABILIZER LEADING EDGE LEFT SIDE, JUST ON THE CORNER WAS FOUND STA ZFS=52.267 IN REF NRC 0525. SUMMARY OF NRC 00611: HOLE ON VERTICAL STABILIZER LEADING EDGE LEFT SIDE, JUST ON THE CORNER WAS REPAIRED PER B717-200 SRM 55-30-01-2R PROCEDURE 6. (LP #0313974)
